# SDR ASAA2013080195717

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 25,627 hours, 7,845 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW OVERHEAT RT SIDE ILLUMINATED IN CRUISE.  FOLLOWED QRH, WHEN SWITCHED BACK ON OVERHEAT LIGHT DID NOT ILLUMINATE.  ACFT GROUNDED.  WHCU SHOWS FOR LAST FLT & WINDOW POWER FOR PREVIOUS 2 LEGS.  RESISTANCE CHECK OF SENSORS SHOWS WITH IN LIMITS EVEN COMPARED TO SPARE.  RESISTANCE CHECK OF HEAT FILM SHOWS 59 OHM FOR WINDOW CODE H15, TERMINAL BOARD TAP WAS AT POSITION 2.  LOCATED TAP TO POSITION 1, TB5014, REF MM 30-41-21 & WDM 30-41-11.  OPS CHECKED WINDOW HEAT NORMAL.
